# SDR SWAA2023041214169

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BS 767-787 WL 156.<[01] PART REPAIRED BY REPLACEMENT. LOCATED AND DRILLED NEW AFT CARGO BAY FWD DOOR SHIELD BS 767-787+6 IAW SRM 51-40-05-0G-0 AND DWG 146A0081  UPDATED MEASUREMENT TABLE;[02] SIGNED FOR PART;[03] THERE ARE NO ALLOWABLE DAMAGE LIMITS FOR CARGO BAY SHIELD. SHIELD IS REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0.;[04] VERIFIED CORRECTIVE ACTIONS 1-3 AND MEASUREMENT TABLE
